# SDR SWAA103860

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 22,192 hours, 12,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5501
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT EMERGENCY EXIT LIGHT LENS FOGGY.  CLEANED LENS PER MM.
